# SDR CKSA97558

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL33.0 CABIN RATE OF CLIMB WAS 50 FPM UP INDICATED CABIN ALTITUDE REACHED 9000 FT ACCOMPANIED BY ALT WARNING HORN.  DESCENT INITIATED TO FL 29.0.  ACFT WILL NOT HOLD PRESSURIZATION AT FL 33.0.  FOUND DEBRIS IN C-PIT DOOR SEAL, REMOVED DEBRIS, PRESSURIZED AIRCRAFT, OPS CKS GOOD IAW DC8 FLOW CONTROL MANUAL.
